| Model Number |
02.12.E0410FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 june 2026 gmk-sphere 02.12.E0410fr gmk-sphere tibial insert e-cross - flex 4r - 10mm (k202022) lot 2423958: (b)(4) items manufactured and released on 15-oct-2024.Expiration date: 25-sep-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At about 1 year and 4 months from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgery performed a washout, i&d, and revised the flex 4rinsertfrom 10mm to 11mm at his discretion.The surgery was completed successfully.